# SDR ASAA0772247

- Difficulty date: November 10, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N648AS
- Make and model: Boeing 737790
- Aircraft serial: 30662
- Aircraft time: 16,076 hours, 6,779 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A94014
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BS 767+6 LBL 21 TO RBL 21 FLOOR SUPPORT TEE CORRODED.  AFT CARGO PIT BS 767+6 LBL 21 TO RBL 21 FLOOR SUPPORT TEE REPLACED WITH NEW PART IAW B737 700 AMM 25 52 10.
